Couldn't find what you looking for?

TRY OUR SEARCH!

I seem to be bothered more than usual with constipation since taking hydrochlorot 12.5 mg pills for the past month. Can this be so?

Loading...

I reckon it can. Because hydrochlorot is a diuretic and diuretics makes you get rid of the fluids from the body. When there is not enough fluids, waste products can’t be softened and turned into regular stool but they become hard and therefore harder to pass.

Other things that contribute to constipation are diet low in fiber. So, you should make sure you eat plenty fruits and vegetables with fibers but along with that you need to drink a lot of water, because without water and with a lot of fiber, you will only get more constipated.
Lack of exercise is also said to lead to constipation but it is not known why.

Br careful about your potassium intake as well because diuretics are known of decreasing potassium levels in the body which can lead to other problems.
Reply

Loading...